View Large & Mouseover to Zoom
thmbnil
thmbnil
GLSK11006 Beechams

Beechams All in One (Non-Drowsy) - 16 Tablets

by Beechams
£3.90£4.10

£0.12 credit back reward with this item.

3.90
  • Nothing fights more symptoms than Beechams All-in-One.
Quantity:
  • Expected Despatch By 13/12/2016
facebook

Description

Product Description

    • So with 3 times more active ingredients than paracetamol alone*, they fight more symptoms.

      *Contains 3x the number of actives.
    • Headache, Blocked Nose, Sore Throat, Chesty Cough, Fever, Aches & Pains

      As well as paracetamol to relieve a headache, aches and pains, Beechams All-in-One Tablets also contain a decongestant to relieve catarrh and help unblock your nose and sinuses and an expectorant to relieve chesty coughs

Ingredients

  • Paracetamol, guaifenesin, phenylephrine hydrochloride

Warning

  • Always read the label
    Only suitable for ages over 12

© CopyRight

  • GlaxoSmithKline UK Limited

  • HCODE

    GLSK11006

  • MPN

    2881316

  • MANUFACTURER

    GlaxoSmithKline Nutritional Healthcare

  • EAN CODE

    5000347087844

  • CONDITION

    NEW

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.

Dialog example

This is dummy copy. It is not meant to be read. It has been placed here solely to demonstrate the look and feel of finished, typeset text. Only for show. He who searches for meaning here will be sorely disappointed.